# SDR AALA202309256890

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 25,526 hours, 11,881 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079020BA
- Part serial: 15116485
- Condition: Faulted
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND TO DFW DUE TO CABIN PRESSURE SYSTEM 1 AND 2 FAULT IN FLIGHT 39, 000. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED VALVE PER AMM 21-31-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
